Next Article in Journal
High-Order Finite Difference Schemes for Solving the Advection-Diffusion Equation
Previous Article in Journal
E(5) Behaviour of the Ge Isotopes
Article Menu

Article Versions

Export Article

Mathematical and Computational Applications is published by MDPI from Volume 21 Issue 1 (2016). Articles in this Issue were published by another publisher in Open Access under a CC-BY (or CC-BY-NC-ND) licence. Articles are hosted by MDPI on mdpi.com as a courtesy and upon agreement with the previous journal publisher.
Open AccessArticle
Math. Comput. Appl. 2010, 15(3), 439-448; https://doi.org/10.3390/mca15030439

On Some Double Lacunary Sequence Spaces of Fuzzy Numbers

Istanbul Commerce University, Department of Mathematics, Üsküdar-Istanbul, Turkey
Published: 1 December 2010
Download PDF [187 KB, uploaded 4 April 2016]

Abstract

In this paper we introduce a new concept for lacunary strong P-convergent with respect to an Orlicz function and examine some properties of the resulting sequence space of fuzzy numbers. We also show that if a sequence is lacunary strong Pconvergence with respect to an Orlicz function then it is S θ r s (F) -convergent.
Keywords: Orlicz function; Double lacunary sequences; P-convergent; Fuzzy numbers Orlicz function; Double lacunary sequences; P-convergent; Fuzzy numbers
This is an open access article distributed under the Creative Commons Attribution License (CC BY 3.0).
SciFeed

Share & Cite This Article

MDPI and ACS Style

Savas, E. On Some Double Lacunary Sequence Spaces of Fuzzy Numbers. Math. Comput. Appl. 2010, 15, 439-448.

Show more citation formats Show less citations formats

Article Metrics

Article Access Statistics

1

Comments

[Return to top]
Math. Comput. Appl. EISSN 2297-8747 Published by MDPI AG, Basel, Switzerland RSS E-Mail Table of Contents Alert
Back to Top